# SDR SIMA20150104003

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 25,748 hours, 21,563 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING OUT OF 10,000 FT ACFT WOULD NOT PRESSURIZE.  CABIN ALT ON EICAS WENT TO RED 10,000.  ACCOMPLISHED PRESSURIZATION OF ACFT WITH BOTH PACKS IAW ITEM 3 OF THIS LOG PAGE. NO FAULTS FOUND IAW AMM-21-31-00.
